# SDR CA080228012

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,217 hours
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: MS171536
- Condition: Damaged
- Location: Rh Torque Knee
- Component: Landing Gear, Frchld
- Component part number: 2751500003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT PIN FOR RT MAIN GEAR TORQUE KNEE WAS PROTRUDING FROM THE TORQUE KNEE.  SPRING PIN REMOVED AND INSPECTED.  NO DAMAGE FOUND.  NEW SPRING PIN INSTALLED.  NO FURTHER PROBLEMS SINCE REPLACEMENT OF SPRING PIN (TC NR 20080228012)
